# SDR 2007UALA01492

- Difficulty date: May 13, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 57,998 hours, 34,114 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 15 FEET OF EEL TRACK LIGHTS ARE OUT ON LEFT SIDE OF FLOOR.   [SUP 06-06-07]  REPLACED FEEDER CABLE ON FLOOR AND EEL STRIP ON FLOOR IN GALLEY.
